Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata—Volume XXXII


Journal: Bull. Amer. Math. Soc. 32 (1926), 760
DOI: https://doi.org/10.1090/S0002-9904-1926-04332-9
Original Article: Bull. Amer. Math. Soc. 32 (1926), 374-380.
Original Article: Bull. Amer. Math. Soc. 32 (1926), 423-474.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04332-9